# SDR ABXA9700217

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 591055725
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION WHILE ACCOMPLISHING AD 92-22-08, THE METAL SEAL ON THE LEFT MAIN LANDING GEAR OUTBOARD DOOR WAS FOUND CRACKED ON THE TRAILING EDGE BY THE HINGE POINT.  THE SEAL WAS REPLACED IAW DC-9 SRM 51-30-2.
